# SDR CALA9700046

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77204
- Make and model: Boeing 737130
- Aircraft serial: 19021
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RT WING VERTICAL STIFFENER AT STRINGER 13R.  THE STIFFENER WAS REPAIRED IAW ECRA 5710-01773 AND IN REFERENCE TO BOEING DRAWING 65C34533.
